RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Mosc. Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mosc. Math. J., 2003, том 3, номер 1, страницы 85–95 (Mi mmj77)  

Эта публикация цитируется в 39 научных статьях (всего в 39 статьях)

Motivic measures and stable birational geometry

M. Larsen, V. A. Lunts

Indiana University

Аннотация: We study the motivic Grothendieck group of algebraic varieties from the point of view of stable birational geometry. In particular, we obtain a counterexample to a conjecture of M. Kapranov on the rationality of motivic zeta-functions.

Ключевые слова и фразы: Grothendieck group, motivic zeta-function, stable birational equivalence.

Полный текст: http://www.ams.org/.../abst3-1-2003.html
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: 14F42, 14E05
Статья поступила: 19 октября 2001 г.
Язык публикации: английский

Образец цитирования: M. Larsen, V. A. Lunts, “Motivic measures and stable birational geometry”, Mosc. Math. J., 3:1 (2003), 85–95

Цитирование в формате AMSBIB
\RBibitem{LarLun03}
\by M.~Larsen, V.~A.~Lunts
\paper Motivic measures and stable birational geometry
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 1
\pages 85--95
\mathnet{http://mi.mathnet.ru/mmj77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1996804}
\zmath{https://zbmath.org/?q=an:1056.14015}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmj77
  • http://mi.mathnet.ru/rus/mmj/v3/i1/p85

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Larsen M., Lunts V.A., “Rationality criteria for motivic zeta functions”, Compos. Math., 140:6 (2004), 1537–1560  crossref  mathscinet  zmath  isi  scopus
    2. Bondal A.I., Larsen M., Lunts V.A., “Grothendieck ring of pretriangulated categories”, Int. Math. Res. Not., 2004, no. 29, 1461–1495  crossref  mathscinet  zmath  isi
    3. Bittner F., “The universal Euler characteristic for varieties of characteristic zero”, Compos. Math., 140:4 (2004), 1011–1032  crossref  mathscinet  zmath  isi  scopus
    4. Kollár J., “Conics in the Grothendieck ring”, Adv. Math., 198:1 (2005), 27–35  crossref  mathscinet  zmath  isi  scopus
    5. Heinloth F., “A note on functional equations for zeta functions with values in Chow motives”, Ann. Inst. Fourier (Grenoble), 57:6 (2007), 1927–1945  crossref  mathscinet  zmath  isi
    6. Naumann N., “Algebraic independence in the Grothendieck ring of varieties”, Trans. Amer. Math. Soc., 359:4 (2007), 1653–1683  crossref  mathscinet  zmath  isi  scopus
    7. Marcolli M., Rej A., “Supermanifolds from Feynman graphs”, J. Phys. A, 41:31 (2008), 315402, 21 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Heinloth F., “A note on congruences for theta divisors”, C. R. Math. Acad. Sci. Paris, 346:5-6 (2008), 301–303  crossref  mathscinet  zmath  isi  scopus
    9. Hogadi A., “Products of Brauer-Severi surfaces”, Proc. Amer. Math. Soc., 137:1 (2009), 45–50  crossref  mathscinet  zmath  isi  scopus
    10. Liu Qing, Sebag J., “The Grothendieck ring of varieties and piecewise isomorphisms”, Math. Z., 265:2 (2010), 321–342  crossref  mathscinet  zmath  isi  scopus
    11. Ellenberg J.S., Larsen M., “Positive motivic measures are counting measures”, Algebra Number Theory, 4:1 (2010), 105–109  crossref  mathscinet  zmath  isi
    12. Sebag J., “Variations on a question of Larsen and Lunts”, Proc. Amer. Math. Soc., 138:4 (2010), 1231–1242  crossref  mathscinet  zmath  isi  scopus
    13. Sebag J., “Variétés $K$-équivalentes et géométrie par morceaux [$K$-equivalent varieties and piecewise geometry]”, Arch. Math., 94:3 (2010), 207–217  crossref  mathscinet  zmath  isi  scopus
    14. С. М. Гусейн-Заде, “Интегрирование по отношению к эйлеровой характеристике и его приложения”, УМН, 65:3(393) (2010), 5–42  mathnet  crossref  mathscinet  zmath  adsnasa  elib; S. M. Gusein-Zade, “Integration with respect to the Euler characteristic and its applications”, Russian Math. Surveys, 65:3 (2010), 399–432  crossref  isi  elib
    15. Brasselet J.-P., Schuermann J., Yokura Sh., “Hirzebruch Classes and Motivic Chern Classes for Singular Spaces”, Journal of Topology and Analysis, 2:1 (2010), 1–55  crossref  mathscinet  zmath  isi  scopus
    16. Bourqui D., “Motivic Artin l-Functions and a Motivic Tamagawa Number”, N. Y. J. Math., 16 (2010), 179–233  mathscinet  zmath  isi
    17. Aluffi P., Marcolli M., “Algebro-Geometric Feynman Rules”, Int J Geom Methods Mod Phys, 8:1 (2011), 203–237  crossref  mathscinet  zmath  isi  scopus
    18. Aluffi P., Marcolli M., “Graph Hypersurfaces and a Dichotomy in the Grothendieck Ring”, Lett Math Phys, 95:3 (2011), 223–232  crossref  zmath  adsnasa  isi  scopus
    19. Nicaise J., “A trace formula for varieties over a discretely valued field”, J Reine Angew Math, 650 (2011), 193–238  crossref  mathscinet  zmath  isi  scopus
    20. Roekaeus K., “The Class of a Torus in the Grothendieck Ring of Varieties”, Amer J Math, 133:4 (2011), 939–967  crossref  mathscinet  zmath  isi
    21. Aluffi P., Marconi M., “Feynman motives and deletion-contraction relations”, Topology of Algebraic Varieties and Singularities, Contemporary Mathematics, 538, 2011, 21–64  crossref  mathscinet  zmath  isi
    22. Le Dang Thi Nguyen, “Unramified Cohomology, a(1)-Connectedness, and the Chevalley-Warning Problem in Grothendieck Ring”, C. R. Math., 350:11-12 (2012), 613–615  crossref  mathscinet  zmath  isi  scopus
    23. Kimura K. Kimura Sh.-i. Takahashi N., “Motivic Zeta Functions in Additive Monoidal Categories”, J. K-Theory, 9:3 (2012), 459–473  crossref  mathscinet  zmath  isi  scopus
    24. Marcolli M., “Motivic Structures in Quantum Field Theory”, String-Math 2011, Proceedings of Symposia in Pure Mathematics, 85, eds. Block J., Distler J., Donagi R., Sharpe E., Amer Mathematical Soc, 2012, 173–190  crossref  mathscinet  isi
    25. Lamy S., Sebag J., “Birational Self-Maps and Piecewise Algebraic Geometry”, J. Math. Sci.-Univ. Tokyo, 19:3 (2012), 325–357  mathscinet  zmath  isi
    26. Mazza C., Weibel C., “Schur-Finiteness in Lambda-Rings”, J. Algebra, 374 (2013), 66–78  crossref  mathscinet  zmath  isi  elib  scopus
    27. Aluffi P., “Grothendieck Classes and Chern Classes of Hyperplane Arrangements”, Int. Math. Res. Notices, 2013, no. 8, 1873–1900  crossref  mathscinet  zmath  isi  scopus
    28. Liao X., “Stable Birational Equivalence and Geometric Chevalley-Warning”, Proc. Amer. Math. Soc., 141:12 (2013), 4049–4055  crossref  mathscinet  zmath  isi
    29. Litt D., “Symmetric Powers Do Not Stabilize”, Proc. Amer. Math. Soc., 142:12 (2014), PII S 0002-9939(2014)12155-1, 4079–4094  crossref  mathscinet  zmath  isi
    30. Bilgin E., “on the Classes of Hypersurfaces of Low Degree in the Grothendieck Ring of Varieties”, Int. Math. Res. Notices, 2014, no. 16, 4534–4546  crossref  mathscinet  zmath  isi
    31. Ramachandran N., “Zeta Functions, Grothendieck Groups, and the Witt Ring”, Bull. Sci. Math., 139:6 (2015), 599–627  crossref  mathscinet  zmath  isi  elib
    32. Sebag J., “Homological Planes in the Grothendieck Ring of Varieties”, Can. Math. Bul.-Bul. Can. Math., 58:2 (2015), 356–362  crossref  mathscinet  zmath  isi
    33. Kuber A., “on the Grothendieck Ring of Varieties”, Math. Proc. Camb. Philos. Soc., 158:3 (2015), 477–486  crossref  mathscinet  zmath  isi
    34. Vakil R., Wood M.M., “Discriminants in the Grothendieck Ring”, Duke Math. J., 164:6 (2015), 1139–1185  crossref  mathscinet  zmath  isi  elib
    35. Zakharevich I., “Perspectives on Scissors Congruence”, Bull. Amer. Math. Soc., 53:2 (2016), 269–294  crossref  mathscinet  zmath  isi
    36. Martin N., “the Class of the Affine Line Is a Zero Divisor in the Grothendieck Ring: An Improvement”, C. R. Math., 354:9 (2016), 936–939  crossref  mathscinet  zmath  isi
    37. Zakharevich I., “the K-Theory of Assemblers”, Adv. Math., 304 (2017), 1176–1218  crossref  mathscinet  zmath  isi
    38. Fichou G., “On Grothendieck Rings and Algebraically Constructible Functions”, Math. Ann., 369:1-2 (2017), 761–795  crossref  zmath  isi  scopus
    39. Zakharevich I., “The Annihilator of the Lefschetz Motive”, Duke Math. J., 166:11 (2017), 1989–2022  crossref  zmath  isi  scopus
  • Moscow Mathematical Journal
    Просмотров:
    Эта страница:189
    Литература:45

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019